Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Small child, red spots around vagina, behind knees, rashes on buttocks. Prescribed topical anti-fungal cream. Cure?

Hi, My 20 month old daughter has little red dots all around her vagina/crotch area. She also has a few larger rash looking splotches on her bottom. Additionally, there are few of the red dots behind her kneee and on her leg. The doctor prescribed a topical anti- fungal but it doesn t seem to be doing much. She doesn t seem to be uncomfortable. Thanks!
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

I can understand your concern. It is very difficult for me to give you any guidance without having a look at the lesions. I suggest you talk to your doctor and express your concerns. If anti-fungal ointment is not helping then a dermatological opinion may have to be arranged.

I hope I have answered your query to your satisfaction.

Wishing your daughter all the best.


Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor